# SDR DALA2025012100482

- Difficulty date: January 17, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 69,753 hours, 32,371 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0767394) R2 DOOR, DOOR GUDE ARM DAMAGED. REMOVED AND INSTALLED R2 DOOR GUIDE ARM IAW B737 AMM 52-41-21. OPS CHECK GOOD.
